Alert archive / Mississippi / Flash Flood Warnings in 2002

Flash Flood Warning 40, NWS Jackson, MS

September 26, 2002Hinds County, Warren County, Yazoo County, Mississippi

NWS Jackson, MS issued this flash flood warning at Sep 26, 2002, 12:56 PM CDT for Hinds County, Warren County, Yazoo County, Mississippi. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 26, 2002, 12:56 PM CDT (17:56 UTC)
Expired
Sep 26, 2002, 3:00 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Hinds County, MS, Warren County, MS, Yazoo County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 5.9 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2002-09-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2002-09-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 344 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
344 m²/s²
0-3 km storm-relative helicity
716 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KJAN 261756
FFWJAN
MSC049-149-163-262000-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
1255 PM CDT THU SEP 26 2002

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  YAZOO COUNTY IN CENTRAL MISSISSIPPI
  WARREN COUNTY IN WEST CENTRAL MISSISSIPPI
  HINDS COUNTY IN CENTRAL MISSISSIPPI

* UNTIL 300 PM CDT

* AT 1255 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN FROM YAZOO CITY TO 8 
  MILES SOUTH OF VICKSBURG...MOVING NORTHWEST AT 20 MPH. VERY
  HEAVY RAINFALL WAS ALSO OCCURRING OVER SOUTHWEST HINDS COUNTY 
  NEAR UTICA. 

VERY HEAVY RAIN FROM THESE STORMS WILL CAUSE FLASH FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER
LOW LYING AREAS ARE SUBJECT TO FLASH FLOODING.

MOST DEATHS IN FLASH FLOODING OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS BRIDGES...DIPS...OR LOW SPOTS IF WATER COVERS THE ROADWAY.

LAT...LON 3294 9027 3251 9055 3207 9061 3223 9069
          3226 9098 3273 9067 3292 9062

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Sep 26, 3:18 AM CDT, 9 hours 38 minutes earlier.

Area forecast discussion, Sep 26, 3:18 AM CDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
318 AM CDT THU SEP 26 2002

FORECAST PROBLEM THIS PACKAGE:
TROPICAL STORM ISIDORE

SATELLITE IMAGERY OVER THE PAST SEVERAL HOURS HAS SHOWN COOLING
CLOUD TOPS AS CONVECTION FIRED AROUND THE CENTER OF TROPICAL STORM
ISIDORE.  AREA RADARS HAVE SHOWN PERSISTENT RAINBANDS MOVING OVER
MUCH OF THE FORECAST AREA...WITH THE HEAVIEST CONVECTION MAINLY
CONFINED TO THE COAST.  AREA RADARS SHOW ISIDORES CENTER IN EASTERN
TERREBONE PARISH...NEAR THE LOUISIANA COAST.

NOW THAT ISIDORE APPEARS TO BE ONSHORE...THE NUMERICAL WEATHER
MODELS ARE POINTING TOWARD A COUPLE OF DIFFERENT SCENARIOS.  THE ETA
FORECASTS THE STORMS CENTER TO SLOW FOR A WHILE OVER SOUTH
MISSISSIPPI...THEN MOVE NORTH-NORTHEAST.  MEANWHILE...THE AVN
DOESNT BOTHER SLOWING ISIDORE DOWN.  I PLAN ON LEANING MORE TOWARD
THE AVN...SINCE ITS TRACK HAS BEEN MORE CONSISTENT AND HAS
TRADITIONALLY DONE BETTER WITH LANDFALLING TROPICAL SYSTEMS.

OVERALL...THE ONGOING FORECAST APPEARS TO BE ON TARGET.  I WILL MAKE
A FEW CHANGES TO THE CURRENT ADVISORIES IN PLACE OVER MUCH OF THE
FORECAST AREA.  WINDS AROUND THE CENTER OF THE SYSTEM SHOULD
DIMINISH AS THE STORM ENCOUNTERS THE ADDITIONAL FRICTION OF THE LAND
SURFACE AND BEGINS MOVING NORTH-NORTHEAST.  HOWEVER...WINDS OF 20 TO
30 MPH WITH GUSTS TO TROPICAL STORM FORCE MAY BE SEEN OVER THE
FORECAST AREA...ESPECIALLY OVER OUR SOUTHEASTERN COUNTIES.  WINDS
SUCH AS THESE SHOULD CONTINUE NEAR THE CENTER OF THIS SYSTEM AS IT
MOVES ACROSS THE FORECAST AREA (PER COORDINATION WITH THE HURRICANE
CENTER).  I DO NOT THINK OUR FORECAST AREA WILL RECEIVE SUSTAINED
TROPICAL STORM FORCE WINDS...AND WILL NOT RE-ISSUE THE INLAND
TROPICAL STORM WATCH.  BUT...WELL PLAN ON KEEPING A WIND ADVISORY
IN EFFECT FOR MUCH OF CENTRAL AND SOUTH MISSISSIPPI.  THIS AREA WILL
BE GENERALLY SOUTH OF A SCOOBA TO PICKENS TO REDWOOD MISSISSIPPI
LINE.

RAINBANDS WILL CONTINUE MOVING OVER MOST OF THE FORECAST AREA
TODAY.  SINCE FLASH FLOOD GUIDANCE VALUES ARE LOW OVER THE
REGION...I PLAN ON KEEPING THE STATUS QUO WITH THE FLOOD WATCH
THROUGH TODAY.  ADDITIONAL RAINFALL OF AROUND 3 TO 5 INCHES MAY BE
POSSIBLE WITH THIS SYSTEM...ESPECIALLY EAST OF WHERE THE CENTER
MOVES.

WIND SHEAR VALUES WILL BE SUFFICIENT TO SUSTAIN A THREAT OF ISOLATED
TORNADOES OVER PARTS OF THE FORECAST AREA TODAY...MAINLY ALONG AND
TO THE EAST OF WHERE THE CENTER TRACKS.  0 TO 3 KM STORM-RELATIVE
HELICITY VALUES FROM OUR 0600 UTC SOUNDING SHOW 305 M2/S2.  THIS
VALUE SHOULD ONLY INCREASE AS THE LOW MOVES NORTHEAST AND WINDS VEER
AROUND TO THE SOUTHEAST.  PLEASE SEE STATEMENTS FROM THE STORM
PREDICTION CENTER FOR FURTHER DETAILS.

RAINFALL SHOULD GRADUALLY COME TO AN END TONIGHT AS ISIDORES
REMNANTS MOVE NORTHEAST OF THE FORECAST AREA AND DRIER AIR MOVES
INTO THE FORECAST AREA.  RIGHT NOW...IT LOOKS LIKE HIGH PRESSURE
WILL BUILD INTO THE AREA JUST IN TIME FOR THE WEEKEND.

DAYS 4 THROUGH 7 (SUNDAY THROUGH WEDNESDAY) LOOK OK...AND WILL NOT
MAKE ANY CHANGES AT THIS TIME.

THANKS GO OUT TO NHC...AND WFOS MOBILE AND SLIDELL FOR COORDINATION
THIS MORNING.

.JAN...
AR...NONE.
LA...NONE.
MS...FLOOD WATCH TODAY MSZ018-019-025>066-072>074.  WIND ADVISORY
TODAY MSZ043>066-072>074.

BUTTS

In the hours before

Special weather statement, Sep 26, 10:59 AM CDT, 1 hour 57 minutes before
ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
271200-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
1059 AM CDT THU SEP 26 2002

...THUNDERSTORMS...
ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE TODAY...MAINLY
EAST OF A LINE FROM BROOKHAVEN TO JACKSON TO MACON. ISOLATED
NON-SEVERE THUNDERSTORMS ARE POSSIBLE OVER THE REST OF
MISSISSIPPI...NORTHEAST LOUISIANA AND SOUTHEAST ARKANSAS.

AS THE REMNANTS OF TROPICAL STORM ISIDORE MOVE TO THE NORTH
ACROSS THE REGION...ISOLATED THUNDERSTORMS WILL OCCUR.
THUNDERSTORMS THAT DEVELOP OVER EAST MISSISSIPPI WILL BE IN THE
BEST POSITION...RELATIVE TO ISIDORE...TO HAVE A CHANCE TO BECOME
SEVERE. THE PRIMARY RISK WITH THESE STORMS WILL BE DAMAGING WIND
AND WEAK TORNADO DEVELOPMENT.

THE CHANCE FOR THUNDERSTORMS WILL DIMINISH FROM THE SOUTH THIS
EVENING.

THE ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT
PERSONNEL IS REQUIRED TODAY...ESPECIALLY FOR THE EASTERN HALF OF
MISSISSIPPI.

...FLOODING...
ADDITIONAL PERIODS OF HEAVY RAINFALL WILL OCCUR ACROSS NORTHEAST
LOUISIANA...SOUTHEAST ARKANSAS AND MUCH OF MISSISSIPPI TODAY. THE
HEAVIEST RAINFALL WILL OCCUR EAST OF THE MISSISSIPPI RIVER AS THE
REMNANTS OF ISIDORE MOVE TO THE NORTHEAST ACROSS EASTERN
MISSISSIPPI. A FLOOD WATCH REMAINS IN EFFECT ACROSS MUCH OF
MISSISSIPPI AND ADDITIONAL RAINFALL AMOUNTS OF UP TO THREE INCHES
ARE POSSIBLE...ESPECIALLY NORTH AND WEST OF A COLUMBIA TO LAUREL
TO HEIDELBERG LINE. HEAVY RAINFALL MAY PRODUCE PONDING OF WATER
ON AREA ROADWAYS AND IN AREAS OF POOR DRAINAGE ACROSS NORTHEAST
LOUISIANA...SOUTHEAST ARKANSAS AND MUCH OF MISSISSIPPI.

...NON PRECIPITATION...
NORTHEAST WIND FROM 20 TO 30 MPH CAN BE EXPECTED TODAY ACROSS
CENTRAL AND SOUTH MISSISSIPPI...GENERALLY SOUTH OF A LINE FROM
NATCHEZ TO VICKSBURG TO CARTHAGE TO DEKALB. WIND GUSTS TO 45 MPH
ARE POSSIBLE IN STRONGER RAIN-BANDS. WITH SATURATED GROUND
CONDITIONS...DOWNED TREES COULD RESULT FROM THESE GUSTY WINDS. A
WIND ADVISORY IS IN EFFECT FOR THIS AREA TODAY.

CAUTION IS ADVISED ON AREA LAKES FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...AND FOR MUCH OF THE REMAINDER OF
MISSISSIPPI SOUTH OF A CLEVELAND TO GRENADA TO COLUMBUS LINE
TODAY FOR WINDS FROM 15 TO 25 MPH WITH OCCASIONALLY HIGHER GUSTS.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.
Local storm report, Sep 26, 12:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1240 PM CDT THU SEP 26 2002

TIME(CDT)  .....CITY LOCATION..... STATE  ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0330 AM    COLUMBIA                  MS   FLOODING
09/26/02   MARION                         STREET FLOODING. REPORTED
                                          BY MARION COUNTY EMA.

0530 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   MARION                         A FEW TREES AND
                                          POWERLINES DOWN ACROSS
                                          THE COUNTY. REPORTED BY
                                          MARION COUNTY EMA.

0600 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   LAMAR                          TEN TREES DOWN ACROSS THE
                                          COUNTY FROM 930 PM ON
                                          9/25 THROUGH NOW.
                                          REPORTED BY LAMAR COUNTY
                                          EMA.

0630 AM                              MS   WIND DAMAGE
09/26/02   FORREST                        NUMEROUS TREES DOWN FROM
                                          THE EVENING OF 9/25
                                          THROUGH NOW. REPORTED BY
                                          FORREST COUNTY EMA.

0630 AM    PETAL                     MS   FLOODING
09/26/02   FORREST                        THREE FEET OF WATER
                                          ACROSS THE ROAD. REPORTED
                                          BY FORREST COUNTY EMA.

0630 AM    HATTIESBURG               MS   FLOODING
09/26/02   FORREST                        NUMEROUS STREETS FLOODED.
                                          REPORTED BY FORREST
                                          COUNTY EMA.

0715 AM    HATTIESBURG               MS   HEAVY RAIN
09/26/02   FORREST                        24 HOUR RAINFALL TOTAL OF
                                          OVER 9 INCHES. FROM 600
                                          PM ON 9/25 TO 600 AM
                                          TODAY RAINFALL TOTAL OF
                                          5.21 INCHES. REPORTED BY
                                          FORREST COUNTY EMA.

0900 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   HINDS                          NUMEROUS TREES DOWN
                                          ACROSS THE COUNTY.
                                          REPORTED BY HINDS COUNTY
                                          EMA.

0900 AM    7E BRANDON                MS   FLOODING
09/26/02   RANKIN                         STREET FLOODING ON HWY 80
                                          AT THE RAILROAD CROSSINGS
                                          IN BRANDON...STANDING
                                          WATER ON ROAD IS STALLING
                                          CARS. PUBLIC REPORT.

0905 AM                              MS   FLOODING
09/26/02   MADISON                        NUMEROUS ROADS FLOODED.
                                          REPORTED BY MADISON
                                          COUNTY EMA.

0905 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   MADISON                        NUMEROUS TREES AND
                                          POWERLINES DOWN BLOCKING
                                          SOME ROADS. REPORTED BY
                                          MADISON COUNTY EMA.

0905 AM    2NW BRANDON               MS   FLOODING
09/26/02   RANKIN                         STANDING WATER ON LUCKNEY
                                          RD. PUBLIC REPORT.

0910 AM    RICHLAND                  MS   FLOODING
09/26/02   RANKIN                         RICHLAND CREEK BY OLD HWY
                                          49S HAS WATER RISING OUT
                                          OF ITS BANKS. PUBLIC
                                          REPORT.

0915 AM    HAZLEHURST                MS   FLOODING
09/26/02   COPIAH                         THE EMA OFFICE IS
                                          FLOODED. REPORTED BY
                                          COPIAH COUNTY EMA.

0915 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   COPIAH                         NUMEROUS TREES AND
                                          POWERLINES DOWN ACROSS
                                          THE COUNTY.

0920 AM    BROOKHAVEN                MS   HEAVY RAIN
09/26/02   LINCOLN                        24 HOUR RAINFALL TOTAL OF
                                          6.2 INCHES. REPORTED BY
                                          LINCOLN COUNTY EMA.

0920 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   LINCOLN                        NUMEROUS TREES DOWN
                                          ACROSS THE COUNTY.
                                          REPORTED BY LINCOLN
                                          COUNTY EMA.

0930 AM    JACKSON                   MS   45 MPH NON-TSTM WIND
09/26/02   HINDS                          NUMEROUS TREES AND
                                          POWERLINES DOWN. TRAFFIC
                                          LIGHTS ARE OUT AT SEVERAL
                                          INTERSECTIONS. ONE TREE
                                          BLOCKING ROAD ON STATE
                                          STREET NEAR UNIVERSITY
                                          MEDICAL CENTER. PUBLIC
                                          REPORT.

0930 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   YAZOO                          POWERLINES DOWN ON HWY
                                          433 AT MYRVILLE RD.
                                          REPORTED BY YAZOO COUNTY
                                          EMA.

0930 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   LEAKE                          A FEW TREES DOWN ACROSS
                                          THE COUNTY. REPORTED BY
                                          LEAKE COUNTY EMA.

0930 AM                              MS   FLOODING
09/26/02   FRANKLIN MS                    WATER APPROACHING HOMES.
                                          REPORTED BY FRANKLIN MS
                                          COUNTY EMA.

0933 AM    10NE OAK GROVE            MS   FLOODING
09/26/02   LAMAR                          SIX HOMES FLOODED.
                                          RAINFALL TOTAL OF 7.3
                                          INCHES FROM NOON ON 9/25
                                          TO NOW AT THE EMA OFFICE.
                                          REPORTED BY LAMAR COUNTY
                                          EMA.

0945 AM    FLOWOOD                   MS   FLOODING
09/26/02   RANKIN                         WATER OVER ROAD ON OLD
                                          BRANDON RD EAST OF THE
                                          AIRPORT AND ON FLOWOOD DR
                                          BETWEEN OLD FANNIN RD AND
                                          AIRPORT RD. REPORTED BY
                                          RANKIN COUNTY EMA.

0952 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   NESHOBA                        NUMEROUS TREES DOWN
                                          MAINLY IN THE SOUTHERN
                                          PORTION OF THE COUNTY.
                                          REPORTED BY NESHOBA
                                          COUNTY EMA.

1006 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   FRANKLIN MS                    NUMEROUS TREES DOWN
                                          ACROSS THE COUNTY.
                                          REPORTED BY FRANKLIN MS
                                          COUNTY EMA.

1015 AM    VICKSBURG                 MS   FLOODING
09/26/02   WARREN                         SEVERAL ROAD CLOSURES AND
                                          FLOODING OCCURRING IN
                                          PRONE AREAS. REPORTED BY
                                          WARREN COUNTY EMA.

1015 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   WARREN                         NUMEROUS TREES AND
                                          POWERLINES DOWN ACROSS
                                          THE COUNTY. REPORTED BY
                                          WARREN COUNTY EMA.

1015 AM                              MS   FLOODING
09/26/02   COPIAH                         NUMEROUS ROADS FLOODED.
                                          REPORTED BY COPIAH COUNTY
                                          EMA.

1015 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   COPIAH                         NUMEROUS TREES DOWN
                                          ACROSS THE COUNTY.
                                          REPORTED BY COPIAH COUNTY
                                          EMA.

1027 AM    SHUQUALAK                 MS   FLOODING
09/26/02   NOXUBEE                        STREET FLOODING AND WATER
                                          THREATENING HOMES.

1030 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   SIMPSON                        NUMEROUS TREES DOWN
                                          ACROSS THE COUNTY.
                                          REPORTED BY SIMPSON
                                          COUNTY EMA.

1040 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   JASPER                         NUMEROUS TREES DOWN
                                          ACROSS THE COUNTY.
                                          REPORTED BY JASPER COUNTY
                                          EMA.

1040 AM                              MS   URBAN FLOODING
09/26/02   JASPER                         WATER THREATENING THE
                                          ROAD ON SR 16. REPORTED
                                          BY JASPER COUNTY EMA.

1048 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   CLARKE                         NUMEROUS TREES DOWN
                                          ACROSS THE COUNTY.
                                          REPORTED BY CLARKE COUNTY
                                          EMA.

1110 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   LINCOLN                        NUMEROUS TREES AND
                                          POWERLINES DOWN ACROSS
                                          THE COUNTY. REPORTED BY
                                          LINCOLN COUNTY EMA.

1110 AM                              MS   FLOODING
09/26/02   LINCOLN                        SEVERAL ROADS CLOSED DUE
                                          TO STREET FLOODING.
                                          REPORTED BY LINCOLN
                                          COUNTY EMA.

1119 AM                              MS   FLOODING
09/26/02   MADISON                        CREEKS OVERFLOWING THEIR
                                          BANKS ON OLD RICE RD.
                                          STREET FLOODING AND ROADS
                                          CLOSED IN THE TWIN
                                          HARBORS AND HALEY CREEK
                                          AREAS. REPORTED BY HAM
                                          RADIO.

1130 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   COPIAH                         NUMEROUS TREES AND
                                          POWERLINES DOWN ACROSS
                                          THE COUNTY. REPORTED BY
                                          COPIAH COUNTY SHERIFFS
                                          OFFICE.

1130 AM                              MS   FLOODING
09/26/02   COPIAH                         STREET FLOODING. REPORTED
                                          BY COPIAH COUNTY SHERIFFS
                                          OFFICE.

1140 AM                              MS   45 MPH NON-TSTM WIND
09/26/02   HOLMES                         NUMEROUS TREES DOWN
                                          ACROSS THE COUNTY.
                                          REPORTED BY HOLMES COUNTY
                                          SHERIFFS OFFICE.

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 12:05 AM CDTFlash Flood WarningJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more15 hr
Sep 26, 2:45 AM CDTFlash Flood WarningJANForrest, Lamar, Marion4 hr
Sep 26, 6:08 AM CDTSevere Thunderstorm WarningJANForrest, Lamar32 min
Sep 26, 6:39 AM CDTFlash Flood WarningJANCopiah, Franklin, Lincoln3 hr
Sep 26, 7:59 AM CDTFlash Flood WarningJANClaiborne, Hinds, Jefferson, Madison2 hr
Sep 26, 8:16 AM CDTFlash Flood WarningJANClarke, Jasper, Kemper, Lauderdale, Leake, Neshoba and 4 more3 hr
Sep 26, 9:28 AM CDTFlash Flood WarningJANCopiah, Franklin, Lincoln3 hr
Sep 26, 9:56 AM CDTFlash Flood WarningJANClaiborne, Hinds, Madison, Rankin, Warren, Yazoo3 hr
Sep 26, 12:05 PM CDTFlash Flood WarningJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more3 hr
Sep 26, 12:17 PM CDTFlash Flood WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln3 hr
Sep 26, 12:32 PM CDTFlash Flood WarningJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more2 hr
Sep 26, 3:01 PM CDTFlash Flood WarningJANBolivar, Carroll, Grenada, Holmes, Humphreys, Issaquena and 5 more3 hr

Nearby

Flash Flood Warnings in Mississippi, 2002Every flash flood warning in 2002

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.